# SDR SWAA2024020940067

- Difficulty date: January 11, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 737 Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS767 AND WL156 AFT CARGO COMPARTMENT 2023-786291<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138003; CAL DUE DATE: 27-MAR-24.;[02] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BS767 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; ALTERNATIVE 1; FIGURE 203 SHEET 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BS767 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; ALTERNATIVE 1; FIGURE 203 SHEET 1. SEE INDIVIDUAL SIGNOFFS BELOW.
